MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 8MM; KNEE TIBIAL INSERT
Model Number 1517-10-508
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that he need to speak to someone with the depuy division.He has a few questions if there is a recall with the product.He had some problems with the product that was on his left leg and it was supposed to last 10-15 years but it only lasted for 2 years(scn).Doi: (b)(6) 2020.Dor: (b)(6) 2022.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records were reviewed: on (b)(6) 2018, the patient had a left total knee arthroplasty revision to address dysfunction and pain due to failed left total knee.The patella was found to be loose (no interface provided) and was revised.Depuy attune knee revision system components were implanted during this procedure, along with a competitor patella.On (b)(6) 2020, the patient had a left total knee replacement revision to address failed left total knee arthroplasty.The indications for surgery included pain and "dysfunction".Medical records from (b)(6) 2020, note the patient has a history of pain following injury.Radiographs were reported to show subcutaneous emphysema.During the procedure the surgeon observed that the femoral component was noted to be grossly loose, no interface provided.The tibial component was noted to be well fixed and was retained.Depuy components were implanted during this procedure.On (b)(6) 2022, the patient had a left total knee replacement revision of both components to address failed left total knee arthroplasty.The indications for surgery included, pain and dysfunction.Prior to surgery the patient had multiple joint aspirations to remove fluid.During the procedure the surgeon observed that the tibial tray was noted to be well fixed and well placed, therefore it was retained.The femoral component was revised to convert the replacement to a hinge.The patella component was found to be loose and was revised.No interface provided.Competitor tibial cone, competitor patella, competitor cement and depuy femoral revision components were utilized during this procedure.

Brand Name
ATTUNE CRS RP INSRT SZ 5 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork IN
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14731181
Report Number1818910-2022-11103
Device Sequence Number2213888
Product Code NJL
UDI-Device Identifier10603295055914
UDI-Public10603295055914
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/17/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1517-10-508
Device Catalogue Number151710508
Device Lot Number9162571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer06/24/2022
07/14/2022
09/16/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date06/26/2022
08/01/2022
09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 5 8MM; ATTUNE DIST FEM AUG SZ 5 8MM; ATTUNE DIST FEM AUG SZ 5 8MM; ATTUNE POS FEM AUG SZ 5 8MM; ATTUNE POS FEM AUG SZ 5 8MM; ATUN FEM SLV M/L 35MM FULL POR; ATUN PRESSFIT STR STEM16X110MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM14X60MM; ATUNE REV RP TIB BASE SZ 4 CEM; STRYKER CEMENT(61911010/RKA172); STRYKER CEMENT(61911010/RKA172); STRYKER PATELLA((B)(6))
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale